# SDR RAIA2016030800001

- Difficulty date: March 8, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 29,402 hours, 27,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE. FOUND LT OVERWING EMERGENCY LIGHT TO BE SHORTED TO GROUND.  R & R LT EXTERNAL OVERWING LIGHT ASSY.  OPS CHECK GOOD.
